# SDR CALA2019102501821

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N4877
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 44,916 hours, 28,017 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: D5237173120200
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG:3037774-CSN INTERNAL REPAIR LIST ITEM NO.52-001 FWD CGO DOOR FR26-26A LOWER INNER SKIN REPAIR DOUBLER FND EXISTING BLEND OUT REFER NON-ROUTINE NO.:9485326, FWD CGO DOOR FR26-26A LOWER INNER SKIN REPAIRED(REPAIR DOUBLER LIMITS(BLEND OUT DIMENSION:L:10MM,W:10MM,D:0.813MM)(O/T:0.065"( 1.65"MM)R/T:0.033"(0.84MM)AND REQUIREMENT REINSPECTION PER ECRA 5231-01123 PART 2 BEFORE REACHING 63100 TOTAL FC,CONTACT REPLACED)AS PER EC/RA NO.5231-01123 FOR WITHOUT ALLOWABLE DAMAGE 59450 TOTAL FC. ENGINEERING AFT REACHING 59300 TOTAL FC BUT BEFORE REACHING RII.
